# SDR SWIA200921246

- Difficulty date: March 20, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 17,084 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4716 - LIGHT BULB IN EMERGENCY LIGHT BURNED OUT.  RESEATED LAMP IN FIXTURE.
